# SDR DALA1170870929

- Difficulty date: December 24, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON FUSELAGE SKIN PREVIOUS REPAIR TRIPLER AT WING FILLET PANELS RUBSTRIP SETTLEMENT AREA STA Y=757-775 BETWEEN LONGERON 26RT-23RT.  REF SRM 53-04D FIG 53 FOR REPAIR.
